Alert archive / Iowa / Wind Advisories in 2025
Wind Advisory 7, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Apr 2, 2025, 3:05 AM CDT for 49 counties in Iowa. It took effect at Apr 2, 2025, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2025, 3:05 AM CDT (08:05 UTC)
- In effect from
- Apr 2, 2025, 12:00 PM CDT
- Expired
- Apr 2, 2025, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
All 49 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 22 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 502 m²/s²
- 0-3 km storm-relative helicity
- 735 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369 WWUS73 KDMX 020805 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 305 AM CDT Wed Apr 2 2025 IAZ004>007-015>017-023>028-034>039-045>050-057>062-070>075-081>086- 092>097-021815- /O.NEW.KDMX.WI.Y.0007.250402T1700Z-250403T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster- Hamilton-Hardin-Grundy-Black Hawk-Carroll-Greene-Boone-Story- Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass- Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas- Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- Including the cities of Eldora, Ames, Earlham, Ackley, Humeston, Fonda, Hampton, Adair, Estherville, Eagle Grove, Marshalltown, Rolfe, Clarksville, Perry, Casey, Clarion, Parkersburg, Aplington, Iowa Falls, Oskaloosa, Lenox, Carlisle, Greenfield, Pella, Pomeroy, Webster City, New Market, Conrad, Northwood, Lamoni, Belmond, Guthrie Center, Indianola, Corydon, Seymour, Adel, Allison, Humboldt, Waterloo, Manly, Atlantic, Forest City, Emmetsburg, Gladbrook, Panora, Waukee, Chariton, Exira, Winterset, Fort Dodge, Tama, Grinnell, Jefferson, Boone, Centerville, Bayard, Lake Mills, Bloomfield, Shell Rock, Creston, Grundy Center, Toledo, Allerton, Wellsburg, Ottumwa, Kanawha, Stuart, Fontanelle, Rockwell City, Manson, Algona, Garner, Clear Lake, Osceola, Des Moines, Dysart, Norwalk, Mount Ayr, Dike, Bedford, Carroll, Corning, Leon, Cedar Falls, Audubon, Dumont, Pocahontas, Albia, Gilmore City, Laurens, Newton, Waverly, Lake City, Mason City, Traer, Britt, Greene, Reinbeck, and Knoxville 305 AM CDT Wed Apr 2 2025 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central, north central, northeast, northwest, south central, southeast, southwest, and west central Iowa. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ REV
3 follow-up statements
770 WWUS73 KDMX 021643 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1143 AM CDT Wed Apr 2 2025 IAZ004>007-015>017-023>028-034>039-045>050-057>062-070>075-081>086- 092>097-030000- /O.CON.KDMX.WI.Y.0007.250402T1700Z-250403T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster- Hamilton-Hardin-Grundy-Black Hawk-Carroll-Greene-Boone-Story- Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass- Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas- Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- Including the cities of Kanawha, Mason City, Aplington, Lake Mills, Eldora, Traer, Belmond, Manson, Parkersburg, Fontanelle, Fort Dodge, Indianola, Humboldt, Shell Rock, Grinnell, Centerville, Osceola, Gilmore City, Pella, Waukee, Albia, Garner, Manly, Toledo, Casey, Ackley, Conrad, Greenfield, Waverly, Greene, Des Moines, Wellsburg, Allerton, Fonda, Estherville, Ames, Dumont, Cedar Falls, Pocahontas, Corydon, Britt, Creston, Humeston, Stuart, Pomeroy, Adel, Carroll, Forest City, Waterloo, Laurens, Guthrie Center, Clarksville, Dysart, Lenox, Marshalltown, Earlham, Knoxville, Seymour, New Market, Atlantic, Norwalk, Clarion, Corning, Jefferson, Allison, Tama, Exira, Clear Lake, Lamoni, Rolfe, Reinbeck, Panora, Bayard, Bedford, Ottumwa, Audubon, Bloomfield, Lake City, Mount Ayr, Dike, Eagle Grove, Gladbrook, Leon, Oskaloosa, Boone, Newton, Adair, Chariton, Rockwell City, Perry, Algona, Grundy Center, Iowa Falls, Hampton, Webster City, Winterset, Northwood, Carlisle, and Emmetsburg 1143 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with a few gusts over 45 mph expected. * WHERE...Portions of central, north central, northeast, northwest, south central, southeast, southwest, and west central Iowa. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Donavon
348 WWUS73 KDMX 022027 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 327 PM CDT Wed Apr 2 2025 IAZ004-015-023-034-045-046-057-058-070-071-081-082-092-093-022130- /O.CAN.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/ Emmet-Palo Alto-Pocahontas-Calhoun-Carroll-Greene-Audubon-Guthrie- Cass-Adair-Adams-Union-Taylor-Ringgold- Including the cities of Jefferson, New Market, Rolfe, Manson, Exira, Rockwell City, Creston, Gilmore City, Guthrie Center, Pomeroy, Greenfield, Adair, Audubon, Mount Ayr, Estherville, Corning, Laurens, Panora, Bayard, Carroll, Stuart, Lake City, Fontanelle, Atlantic, Emmetsburg, Pocahontas, Bedford, Fonda, Lenox, and Casey 327 PM CDT Wed Apr 2 2025 ...WIND ADVISORY IS CANCELLED... Strong winds are falling below advisory criteria from west to east through the area this afternoon. Therefore, the advisory has been cancelled for portions of western and west central Iowa. Gusty winds below advisory criteria will still continue into the evening hours for much of the area. $$ IAZ005>007-016-017-024>028-035>039-047>050-059>062-072>075-083>086- 094>097-030000- /O.CON.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/ Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright- Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy-Black Hawk- Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison- Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Lake Mills, Humeston, Forest City, Tama, Manly, Clear Lake, Eagle Grove, Traer, Clarksville, Dumont, Gladbrook, Pella, Albia, Ottumwa, Allerton, Britt, Adel, Lamoni, Seymour, Bloomfield, Toledo, Reinbeck, Northwood, Grinnell, Webster City, Waukee, Chariton, Earlham, Boone, Algona, Osceola, Greene, Dysart, Carlisle, Iowa Falls, Ackley, Humboldt, Shell Rock, Kanawha, Perry, Wellsburg, Belmond, Ames, Norwalk, Leon, Des Moines, Aplington, Oskaloosa, Centerville, Mason City, Eldora, Dike, Indianola, Knoxville, Corydon, Garner, Clarion, Parkersburg, Waterloo, Newton, Winterset, Fort Dodge, Grundy Center, Conrad, Hampton, Waverly, Marshalltown, Cedar Falls, and Allison 327 PM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Portions of central into eastern Iowa. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dodson
356 WWUS73 KDMX 030014 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 714 PM CDT Wed Apr 2 2025 IAZ005>007-016-017-024>028-035>039-047>050-059>062-072>075-083>086- 094>097-030115- /O.EXP.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/ Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright- Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy-Black Hawk- Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison- Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Webster City, Perry, Humboldt, Norwalk, Kanawha, Lake Mills, Traer, Mason City, Toledo, Northwood, Fort Dodge, Centerville, Grundy Center, Iowa Falls, Clear Lake, Winterset, Earlham, Parkersburg, Ackley, Forest City, Garner, Conrad, Waterloo, Des Moines, Shell Rock, Bloomfield, Eldora, Cedar Falls, Waverly, Newton, Reinbeck, Albia, Knoxville, Chariton, Leon, Dike, Tama, Waukee, Belmond, Seymour, Dysart, Aplington, Oskaloosa, Marshalltown, Corydon, Wellsburg, Greene, Osceola, Lamoni, Manly, Allerton, Humeston, Algona, Clarksville, Clarion, Hampton, Allison, Gladbrook, Eagle Grove, Pella, Ames, Indianola, Dumont, Boone, Britt, Grinnell, Carlisle, Adel, and Ottumwa 714 PM CDT Wed Apr 2 2025 ...WIND ADVISORY HAS EXPIRED... Wind speeds have diminished and thus the advisory has expired. Wind gusts up to 40 MPH will be possible at times through the evening. $$ Hagenhoff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 11:58 PM CDT, 3 hours 7 minutes earlier. Its key messages:
- Slight Risk for hail and damaging winds tonight across the far south. Marginal extends into central Iowa.
- Slight risk for hail, wind and a tornado or two Wednesday. Main window for storms will be between 11am and 4pm in southeast Iowa.
- Fair weather to follow with light rain chances Friday night into Saturday.
Area forecast discussion, Apr 1, 11:58 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1158 PM CDT Tue Apr 1 2025 ...Updated for the 06z Aviation Discussion... .KEY MESSAGES... - Slight Risk for hail and damaging winds tonight across the far south. Marginal extends into central Iowa. - Slight risk for hail, wind and a tornado or two Wednesday. Main window for storms will be between 11am and 4pm in southeast Iowa. - Fair weather to follow with light rain chances Friday night into Saturday. && .DISCUSSION... Issued at 232 PM CDT Tue Apr 1 2025 Theta-e advection formed some advection wing showers this afternoon which will continue to focus in the north this afternoon. The main convective activity will arrive later on tonight, this time slower than previously forecasted. MUCAPE values nearing 1000 J/kg will just edge into the state, primarily the southern two counties or so, and harnessing an EBWD of around 30kts. The surface-based potential stays in Missouri overnight; this far north, there will be a stable inversion layer near the surface. This focuses the severe weather risk primarily to hail, but surface-based threats such as winds and tornadoes are not far to the south, therefore a slight displacement to the north brings these into the picture. The dry air entrainment ahead of the stratiform rain may also allow for at least some gusty winds over west central Iowa. The most notable change to the forecast is the evolution of synoptic features tomorrow, specifically speaking about the stacked surface and H850 boundary. RAP and HRRR runs build up 60 degree dew points ahead of this boundary. This is paired with an upper-level jet crossing over into the warm sector side of said boundary, giving a big boost to shear. Diurnal processes will have mixed the PBL by the late morning which will allow for surface-based potential to enter the picture. The shear values are more magnitudally-driven and less directionally, evidenced by the straight, off-the-chart hodographs. So the low-level shear values at face-value are deceptive. The deep-layer shear vectors will point almost parallel to the front, allowing for a hybrid/linear mode of storms to race across southeast Iowa. There is some minor discrepancies as to where the boundary will be in the morning, hence the extended duration of precipitation chances in southeast Iowa. The quick destabilization and venting will keep hail as a possibility. Damaging winds will also be possible, owed mostly to the strong winds throughout the profile. Tornadoes are possible, especially if a right-moving storm can harness better streamwiseness in its updraft. The setup is short-lived in our CWA as storms exit before the peak heating afternoon hours. Otherwise, for highs Wednesday, have continued to trend down highs Wednesday due to pesky cloud cover associated with the deformation zone from the parent low to the northwest. In the long term, the aforementioned front will stall over the Ohio river valley and block low level moisture from reaching Iowa through the remainder of the work week, save for some rain chances Friday night when the pattern finally breaks. We will remain on the cooler, cloudier side of the system to the south. This will keep temperatures in the 50s. An upper-level ridge will build over the western CONUS next week and will eventually bring with it more mild temperatures once it makes its way east. && .AVIATION /06Z TAFS THROUGH 06Z THURSDAY/... Issued at 1158 PM CDT Tue Apr 1 2025 Convection entering western Iowa tonight will spread across the area through the early morning hours with MVFR conditions widespread. Behind the main line of convection shower will linger past 12z as activity moves off to the east with lingering wrap around showers through midday. That timing will need to be fine tuned as this evolves into the morning. Winds will remain elevated with guts 25-35+ kts, shifting to out of the southwest by 18z. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Jimenez AVIATION...Hagenhoff
Hazardous weather outlook, Apr 1, 3:32 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 332 PM CDT Tue Apr 1 2025 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-021100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 332 PM CDT Tue Apr 1 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Brisk southeast winds may reach sustained speeds of 30 mph or more early this evening. A few strong to severe thunderstorms are possible tonight into early Wednesday morning, mainly far south. The main threats are large hail, damaging winds, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong to severe storms may linger early Wednesday morning, with additional storm development central and east midday into the afternoon. The storms will be very fast moving with large hail, damaging wind, and a few tornadoes possible. .SPOTTER INFORMATION STATEMENT... Spotters may be needed briefly tonight and Wednesday. Small
In the hours before
Special weather statement, Apr 1, 11:05 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Des Moines IA
1105 PM CDT Tue Apr 1 2025
IAZ044-020445-
Crawford IA-
1105 PM CDT Tue Apr 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CRAWFORD COUNTY THROUGH 1145 PM
CDT...
At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Dunlap, or 20 miles southwest of Denison, moving
northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buck Grove, Kiron, Charter Oak, Deloit, Denison, Vail, Westside, Dow
City, Arion, Schleswig, and Denison Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4203 9567 4221 9539 4221 9509 4197 9509
4186 9546 4187 9567
TIME...MOT...LOC 0405Z 239DEG 39KT 4188 9571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CogilSpecial weather statement, Apr 1, 11:48 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1148 PM CDT Tue Apr 1 2025
IAZ057-058-070-071-020530-
Guthrie IA-Audubon IA-Adair IA-Cass IA-
1148 PM CDT Tue Apr 1 2025
...SCATTERED THUNDERSTORMS WITH Gusty winds WILL IMPACT NORTHERN
CASS...GUTHRIE... SOUTHERN AUDUBON AND NORTHERN ADAIR COUNTIES
THROUGH 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Atlantic, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Guthrie Center, Exira, Diamondhead Lake, Lake Anita State Park,
Adair, Yale, Lakin Slough Game Management Area, Anita, Panora, Wiota,
Lake Panorama, Stuart, Casey, Menlo, Lewis, Brayton, Cold Springs
State Park, Atlantic, Atlantic Municipal Airport, and Anita Municipal
Airport.
This includes Interstate 80 between mile markers 50 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4150 9515 4151 9504 4159 9504 4183 9428
4160 9428 4160 9424 4147 9424 4126 9516
TIME...MOT...LOC 0447Z 239DEG 49KT 4142 9498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CogilSpecial weather statement, Apr 2, 1:12 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Des Moines IA
112 AM CDT Wed Apr 2 2025
IAZ045-046-057>059-020645-
Guthrie IA-Audubon IA-Greene IA-Carroll IA-Dallas IA-
112 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREENE...NORTHERN
GUTHRIE...EASTERN AUDUBON...SOUTHEASTERN CARROLL AND NORTHWESTERN
DALLAS COUNTIES THROUGH 145 AM CDT...
At 111 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Audubon, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dawson, Guthrie Center, Exira, Jefferson, Yale, Coon Rapids, Lakin
Slough Game Management Area, Audubon, Bayard, Audubon County Airport,
Jamaica, Springbrook State Park, Bagley, and Lake Panorama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4207 9444 4187 9417 4150 9479 4168 9500
TIME...MOT...LOC 0611Z 231DEG 37KT 4161 9480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HagenhoffThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:05 PM CDT | Special Weather Statement | DMX | Crawford | 40 min |
| Apr 1, 11:48 PM CDT | Special Weather Statement | DMX | Cass, Guthrie | 42 min |
| Apr 2, 1:12 AM CDT | Special Weather Statement | DMX | Audubon, Guthrie | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.